# SDR SWAA2024082625304

- Difficulty date: August 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR LOWER STRAP COVER PLATE IS CRACKED<[01] REPLACED R/H AFT EMERGENCY EXIT DOOR LOWER STRAP COVER PLATE IAW IPC 52-22-51-05; DWG 411A6880 SH 6;1 REV B; AND SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1.
